Journal of Symbolic Logic

Review: Norman M. Martin, Some Analogues of the Sheffer Stroke Function in n-Valued Logic

Alan Rose

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 16, Issue 4 (1951), 275-276.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731237

JSTOR
links.jstor.org

Citation

Rose, Alan. Review: Norman M. Martin, Some Analogues of the Sheffer Stroke Function in n-Valued Logic. J. Symbolic Logic 16 (1951), no. 4, 275--276. https://projecteuclid.org/euclid.jsl/1183731237


Export citation